# SDR SWIA201333566

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 12,489 hours, 10,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM AT FS 1051.30 BETWEEN LBL 27 AND FLOOR SILL CORRODED.  C-CHECK, REPLACED FLOOR SUPPORT ANGLE AND BLENDED CORROSION AT FS 1051.3 CROSSBEAM IAW REO.
